Decaying trajectories in sublinear retarded equations of arbitrary order

Bhagat Singh

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 4, page 219-228
  • ISSN: 0044-8753

How to cite

top

Singh, Bhagat. "Decaying trajectories in sublinear retarded equations of arbitrary order." Archivum Mathematicum 021.4 (1985): 219-228. <http://eudml.org/doc/18173>.

@article{Singh1985,
author = {Singh, Bhagat},
journal = {Archivum Mathematicum},
keywords = {nth order differential equation; retarded sublinear equation},
language = {eng},
number = {4},
pages = {219-228},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Decaying trajectories in sublinear retarded equations of arbitrary order},
url = {http://eudml.org/doc/18173},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Singh, Bhagat
TI - Decaying trajectories in sublinear retarded equations of arbitrary order
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 4
SP - 219
EP - 228
LA - eng
KW - nth order differential equation; retarded sublinear equation
UR - http://eudml.org/doc/18173
ER -

References

top
  1. I. Bihaгi, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar., 7 (1956), 81-94. (1956) MR0079154
  2. T. Kusano, H. Onose, Asymptotic decay of oscillatory solutions of second order differential equations with forcing term, Proc. Ameг. Math. Soc., 66 (1977), 251-257. (1977) Zbl0367.34021MR0457901
  3. H. Onose, Oscillatory properties of ordinary differential equations of arbitrary order, J. Diffeгential Equations, 7 (1970), 454-458. (1970) Zbl0215.14902MR0257465
  4. Ch. G. Philos, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments, Proc. Royal Soc. Edinbuгgh, 81 (1978), 195-210. (1978) Zbl0417.34108MR0516413
  5. B. Singh, Asymptotically vanishing oscillatory trajectories in second order retarded equations, SIAM J. Math. Anal., 7 (1976), 37-44. (1976) Zbl0321.34058MR0425308
  6. B. Singh, A correction to "Forced oscillations in general ordinary differential equations with deviating arguments", Hiroshima Math. J., 9 (1979), 297-302. (1979) Zbl0409.34070MR0529336
  7. B. Singh, Slowly oscillating and nonoscillating trajectories in second order retarded sublinear equations, Math. Japon., 24 (1980), 617-623. (1980) Zbl0429.34063MR0565547
  8. B. Singh, A necessary and sufficient condition for the oscillation of an even order nonlinear delay differential equation, Canad. J. Math., 25 (1973), 1078-1089. (1973) Zbl0273.34047MR0330706
  9. B. Singh, T. Kusano, On asymptotic limits of nonoscillations in functional equations with retarded arguments, Hiroshima Math., J., 10 (1980), 557-565. (1980) Zbl0447.34067MR0594135
  10. V. A. Staikos, Ch. G. Philos, Nonoscillatory phenomena and damped oscillations, Nonlinear Anal., 2 (1978), 197-210. (1978) Zbl0378.34057MR0512283
  11. V. N. Shevelov, Oscillation Theory in Differential Equations with Deviating Arguments, Academy of Sciences of Ukrainian SSR (1978). (1978) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.